# SDR 04FDEA00644

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 41,977 hours, 8,015 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Nr 3 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IN CLIMB AT FL 350 HYD PUMP 3L OFF, ALERT ILLUMINATED FOLLOWED BY HYD PUMP 3R FAULT.  ALERT WITH TEMP AMBER AT 97 DEG AND AMBER -T- ILLUMINATED ON BOTH PUMPS.  BOTH PUMPS HAD OVERTEMPED.  RELEASED FOR SERVICE PER MEL/CDL: 29-11-01-A, MEL 29-11-01-A: ENG NR 3 HYD PUMP INOP.  PUMP REMOVED, RNR ENG NR 3 UPPER LEFT EDP PER MM REF 29-11-20-4-1.
